RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gurvich, Vladimir Alexander

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 28
Presentations: 3

Number of views:
This page:956
Abstract pages:5354
Full texts:2247
References:383

http://www.mathnet.ru/eng/person20329
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207112

Publications in Math-Net.Ru
2012
1. M. N. Vyalyi, V. A. Gurvich, “Ультраметрики, деревья, потоки и узкие места”, Mat. Pros., Ser. 3, 16 (2012),  75–88  mathnet
2011
2. Vladimir Gurvich, Sergei Schreider, “Stable Families of Coalitions for Network Resource Allocation Problems”, Contributions to Game Theory and Management, 4 (2011),  223–230  mathnet
2009
3. V. A. Gurvich, “Метрические и ультраметрические пространства сопротивлений”, Mat. Pros., Ser. 3, 13 (2009),  134–141  mathnet
1993
4. V. A. Gurvich, “A eneralized Lovasz inequality for perfect graphs”, Uspekhi Mat. Nauk, 48:2(290) (1993),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:2 (1993), 184–185  isi
5. G. B. Shabat, V. A. Gurvich, “A solution of the Harer–Zagier equation”, Uspekhi Mat. Nauk, 48:1(289) (1993),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 167–168  isi
1992
6. V. A. Gurvich, “Enumerated graphs and their bilinear forms”, Uspekhi Mat. Nauk, 47:4(286) (1992),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 206–207  isi
1991
7. A. I. Gol'berg, V. A. Gurvich, “Tight cyclic game forms”, Uspekhi Mat. Nauk, 46:2(278) (1991),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:2 (1991), 241–243  isi
1990
8. V. A. Gurvich, “A theorem on the existence of equilibrium situations in pure stationary strategies for ergodic extensions of $(2\times k)$-bimatrix games”, Uspekhi Mat. Nauk, 45:4(274) (1990),  151–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:4 (1990), 170–172  isi
9. A. D. Gvishiani, V. A. Gurvich, “Conditions of existence and uniqueness of a solution of problems of convex programming”, Uspekhi Mat. Nauk, 45:4(274) (1990),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:4 (1990), 173–174  isi
1989
10. V. A. Gurvich, L. O. Libkin, “Quasi-linear set functions and absolutely defined matrices”, Avtomat. i Telemekh., 1989, 12,  113–117  mathnet  mathscinet  zmath; Autom. Remote Control, 50:12 (1989), 1706–1709
11. V. A. Gurvich, V. N. Lebedev, “A criterion and verification of the ergodicity of cyclic game forms”, Uspekhi Mat. Nauk, 44:1(265) (1989),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:1 (1989), 243–244  isi
1988
12. V. A. Gurvich, “A stochastic game with complete information and without equilibrium situations in pure stationary strategies”, Uspekhi Mat. Nauk, 43:2(260) (1988),  135–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:2 (1988), 171–172  isi
13. V. A. Gurvich, A. V. Karzanov, L. G. Khachiyan, “Cyclic games and an algorithm to find minimax cycle means in directed graphs”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988),  1407–1417  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 85–91
1987
14. A. I. Gol'berg, V. A. Gurvich, “On the maximal number of edges for a graph with $n$ vertices in which a given subgraph with $k$ vertices has no more than $l$ edges”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  27–32  mathnet  mathscinet  zmath
15. V. A. Gurvich, “The equivalence of the problems of circuit computation, optimal flows, and statical equilibrium”, Uspekhi Mat. Nauk, 42:6(258) (1987),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 233–234  isi
16. A. D. Gvishiani, V. A. Gurvich, “Metric and ultrametric spaces of resistances”, Uspekhi Mat. Nauk, 42:6(258) (1987),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 235–236  isi
17. A. I. Gol'berg, V. A. Gurvich, M. Yu. Rosenbloom, K. M. Khanin, “The conditions of solubility by domination of concave $n$-person games”, Uspekhi Mat. Nauk, 42:2(254) (1987),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 277–278  isi
1986
18. I. F. Obraztsov, A. D. Gvishiani, V. A. Gurvich, “On the theory of monotone schemes”, Dokl. Akad. Nauk SSSR, 289:4 (1986),  796–800  mathnet  mathscinet  zmath
19. A. I. Gol'berg, V. A. Gurvich, I. S. Menshikov, “The existence of nontrivial stable social choice functions”, Dokl. Akad. Nauk SSSR, 289:4 (1986),  788–792  mathnet  mathscinet  zmath
20. I. F. Obraztsov, A. D. Gvishiani, V. A. Gurvich, “Calculation of networks and dual problems of convex programming”, Dokl. Akad. Nauk SSSR, 287:5 (1986),  1062–1067  mathnet  mathscinet  zmath
1984
21. V. A. Gurvich, “Some properties and applications of complete edge-colored graphs and hypergraphs”, Dokl. Akad. Nauk SSSR, 279:6 (1984),  1306–1310  mathnet  mathscinet  zmath
22. V. A. Gurvich, “Kirchhoff's second law for optimal transport flows”, Dokl. Akad. Nauk SSSR, 276:4 (1984),  812–817  mathnet  mathscinet  zmath
23. A. D. Gvishiani, V. A. Gurvich, “Balanced flow in a multiterminal network”, Dokl. Akad. Nauk SSSR, 275:6 (1984),  1327–1331  mathnet  mathscinet  zmath
1982
24. V. A. Gurvich, “On the normal form of positional games”, Dokl. Akad. Nauk SSSR, 264:1 (1982),  30–33  mathnet  mathscinet  zmath
25. A. D. Gvishiani, V. A. Gurvich, “Balls in the Hamming metric space”, Dokl. Akad. Nauk SSSR, 264:1 (1982),  27–29  mathnet  mathscinet  zmath
1977
26. V. A. Gurvich, “Repetition-free Boolean functions”, Uspekhi Mat. Nauk, 32:1(193) (1977),  183–184  mathnet  mathscinet  zmath
1975
27. V. A. Gurvich, “The solvability of positional games in pure strategies”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  358–371  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 74–87
1973
28. V. A. Gurvich, “On the theory of multistep games”, Zh. Vychisl. Mat. Mat. Fiz., 13:6 (1973),  1485–1500  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:6 (1973), 143–161

2016
29. V. A. Gurvich, “Торг с богами”, Mat. Pros., Ser. 3, 20 (2016),  23–55  mathnet

Presentations in Math-Net.Ru
1. Dual graphs on surfaces
V. A. Gurvich

May 25, 2017 12:10   
2. Равновесие Нэша в чистых стратегиях
V. A. Gurvich
Colloquium of the Faculty of Computer Science
September 6, 2016 18:10
3. n-graphs, games of n players and the Delta-conjecture
V. A. Gurvich
MIPT Interdepartmental Seminar on Discrete Mathematics
November 28, 2012

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020